Panadol Extra 12s
Review: 5 - "A masterpiece of literature" by , written on May 4, 2006
I really enjoyed this book. It captures the essential challenge people face as they try make sense of their lives and grow to adulthood.
Categories

Panadol Extra 12s

Available: In Stock
RM 11.55
Image
  • Order within
Description

Panadol Extra is suitable for customers who want the benefits of Panadol, plus a little more pain relieving power from strong pain such as tension headaches, bad backaches and period pain. Data shows that this dual-action formulation has up to 37% more pain-relieving power than standard Panadol. Despite this extra effect, it remains gentle on the stomach.

Overview: Panadol Extra is a paracetamol-based analgesic that provides gentle relief from strong pain and discomfort associated with: Headaches, including Migraine Body Aches Muscular Aches & Pains Cold & Flu Symptoms Joint Pain/Osteoarthritis Period Pain Toothaches Sore Throat Panadol Extra is strong on pain and gentle on the body. Like all Panadol products, Panadol Extra is virtually free of side effects and can be used with most medications, when taken as directed.

Specification & Usage

Directions Adults (including the elderly) and children aged 12 years and over: Oral administration only. 1-2 tablets (500mg paracetamol/ 65mg caffeine, 1000mg paracetamol/130mg caffeine), taken every 4-6 hours, as required. Maximum daily dose: 4000mg paracetamol/520mg caffeine. Do not exceed the stated dose. Should not be used with other paracetamol-containing products. Can be taken with or without food. Not recommended for children under 12 years of age. Active Ingredients 500mg Paracetamol 65mg caffeine